# SDR SIMA201109406

- Difficulty date: April 1, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 22,095 hours, 18,862 cycles
- System (JASC): 5751 · Ailerons
- Part: Attach Fitting
- Part number: 14569100403
- Part serial: 942
- Condition: Gouged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE BASE VISIT INSPECTION FOUND THE LEFT AILERON DAMPER ATTACH FITTING GOUGED.  THE AIRCRAFT WAS REMOVED FROM SERVICE.   REMOVED AND REPLACED LEFT AILERON DAMPER FITTING IAW EO EM-27MR-112.  THE AIRCRAFT WAS RETURNED TO SERVICE.
